# SDR SWAA2024061280808

- Difficulty date: April 29, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BS 540 RBL 1.   REPLACED THE ANGLE  IAW SRM 51-40-02-0G, AND DWG 143A5240 SHEET 14 REV -.
